Toggle Main Menu Toggle Search

Open Access padlockePrints

A selection of nonlinear problems in water waves, analysed by perturbation-parameter techniques

Lookup NU author(s): Professor Robin Johnson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Johnson RS

Publication type: Article

Publication status: Published

Journal: Communications on Pure and Applied Analysis

Year: 2012

Volume: 11

Issue: 4

Pages: 1497-1522

Print publication date: 01/07/2012

ISSN (print): 1534-0392

ISSN (electronic): 1553-5258

Publisher: American Institute of Mathematical Sciences

URL: http://dx.doi.org/10.3934/cpaa.2012.11.1497

DOI: 10.3934/cpaa.2012.11.1497


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share